# SDR SWIA202163104

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 44,482 hours, 28,444 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: GEAR DISAGREE AFTER TAKEOFF, NOSE GEAR DID NOT COME UP. RAN QRH WHICH HAD US PUT THE GEAR DOWN AND RETURN TO FIELD.  COMPLIED WITH THE MAINTENANCE ACTION BY INSTALLING GEAR PINS ON ALL 3 GEAR AND REMOVED FLAGS.  DOWNGRATED FROM CAT II OPERATIONS. / C: MEL 32-30-1 / CAT: A DUE 12/16/21 / **** MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL.? ****   (FILED CLOSED - FLIGHT 3071)    DEFERRED THE LANDING GEAR RETRACTION SYSTEM PER  MEL 32-30-1 COMPLIED WITH THE MAINTENANCE ACTION BY INSTALLING GEAR PINS ON ALL 3 GEAR AND REMOVED FLAGS.  DOWNGRATED FROM CAT II OPERATIONS.
